Publications
Updated at March 2025
Profiles
![ORCID Profile [orcid]](images\orcid-logo.png)
![Scopus Profile [scopus]](images\Scopus_logo.png)
![Web of Science Profile [WoS]](images\Clarivate.png)
![Mathscinet Profile [Mathscinet]](https://mathscinet.ams.org/mathscinet/images/logo.1531237808.png)
![Zentralblatt Profile [zentralblatt]](https://zbmath.org/static/zbmath@2x.gif)
![ArXiv Profile [arxiv]](https://upload.wikimedia.org/wikipedia/commons/thumb/a/a8/ArXiv_web.svg/490px-ArXiv_web.svg.png)
Books
-
New Trends in Geometric Analysis. Spanish Network of Geometric Analysis 2007-2021
Antonio Alarcón, Vicente Palmer, and César Rosales (editors)
RSME Springer Series 10
Springer, Cham, 2023, viii+393 pp.
ISBN: 978-3-031-39915-2 (print); 978-3-031-39916-9 (online). -
Minimal Surfaces from a Complex Analytic Viewpoint
Antonio Alarcón, Franc Forstnerič, and Francisco J. López
Springer Monographs in Mathematics
Springer, Cham, 2021, xiv+428 pp.
ISBN: 978-3-030-69055-7 (print); 978-3-030-69056-4 (online).
Preprints
-
Holomorphic null curves in the special linear group
Antonio Alarcón and Jorge Hidalgo
Preprint, 2025. -
On the Gauss map assignment for minimal surfaces and the Osserman curvature estimate
Antonio Alarcón and Francisco J. López
Preprint, 2024. -
Generic properties of minimal surfaces
Antonio Alarcón and Francisco J. López
Preprint, 2024. -
The Mittag-Leffler theorem for proper minimal surfaces and directed meromorphic curves
Antonio Alarcón and Tjaša Vrhovnik
Preprint, 2024. -
Complete minimal surfaces with Cantor ends in minimally convex domains
Antonio Alarcón
Pure Appl. Funct. Anal., in press. (Issue dedicated to Nikolai Nadirashvili.) Arxiv. -
Isotopies of complete minimal surfaces of finite total curvature
Antonio Alarcón, Franc Forstnerič, and Finnur Lárusson
Preprint, 2024. -
Regular immersions directed by algebraically elliptic cones
Antonio Alarcón and Finnur Lárusson
J. Reine Angew. Math. (Crelle's J.), in press. Arxiv. -
Oka-1 manifolds
Antonio Alarcón and Franc Forstnerič
Preprint, 2023. -
Proper harmonic embeddings of open Riemann surfaces into R4
Antonio Alarcón and Francisco J. López
Preprint, 2022.
Papers 2019-Today
-
A strong parametric h-principle for complete minimal surfaces
Antonio Alarcón and Finnur Lárusson
J. Geom. Anal. 35 (2025), no. 2, Paper No. 42. Full text view only. Arxiv. -
Complete CMC-1 surfaces in hyperbolic space with arbitrary complex structure
Antonio Alarcón, Ildefonso Castro-Infantes, and Jorge Hidalgo
Commun. Contemp. Math. 27 (2025), no. 1, Paper No. 2450011. Arxiv. -
Hipersuperficies complejas completas en la bola de Cn
Antonio Alarcón
Gac. R. Soc. Mat. Esp. 27 (2024), no. 3, 477-496. (Research-expository article, in Spanish.) Open access link. Digibug. -
Embedded complex curves in the affine plane
Antonio Alarcón and Franc Forstnerič
Ann. Mat. Pura Appl. 203 (2024), no. 4, 1673-1701. Open access link. Arxiv. Digibug. -
The space of Gauss maps of complete minimal surfaces
Antonio Alarcón and Finnur Lárusson
Ann. Sc. Norm. Super. Pisa Cl. Sci. (5) 25 (2024), no. 2, 669-688. Arxiv. -
Complete nonsingular holomorphic foliations on Stein manifolds
Antonio Alarcón and Franc Forstnerič
Mediterr. J. Math. 21 (2024), no. 1, 25. Open access link. Arxiv. Digibug. -
The Yang problem for complete bounded complex submanifolds: a survey
Antonio Alarcón
In: Herrero, H., Navarro, M.C., Serrano, H. (eds) Cutting-Edge Mathematics. RSME 2022
RSME Springer Series 13 (2024), 1-25. Springer, Cham. (Research-expository article.) Full text view only. Arxiv. -
Wild holomorphic foliations of the ball
Antonio Alarcón
Indiana Univ. Math. J. 71 (2022), no. 2, 561-578. ArXiv. -
Algebraic approximation and the Mittag-Leffler theorem for minimal surfaces
Antonio Alarcón and Francisco J. López
Anal. PDE 15 (2022), no. 3, 859-890. ArXiv. -
Complete complex hypersurfaces in the ball come in foliations
Antonio Alarcón
J. Differential Geom. 121 (2022), no. 1, 1-29. ArXiv. -
Holomorphic Legendrian curves in CP3 and superminimal surfaces in S4
Antonio Alarcón, Franc Forstnerič, and Finnur Lárusson
Geom. Topol. 25 (2021), no. 7, 3507-3553. ArXiv. -
The Calabi-Yau problem for Riemann surfaces with finite genus and countably many ends
Antonio Alarcón and Franc Forstnerič
Rev. Mat. Iberoam. 37 (2021), no. 4, 1399-1412. ArXiv. -
A foliation of the ball by complete holomorphic discs
Antonio Alarcón and Franc Forstnerič
Math. Z. 296 (2020), no. 1-2, 169-174. Full text view only. ArXiv. -
Complex curves in pseudoconvex Runge domains containing discrete subsets
Antonio Alarcón
J. Anal. Math. 140 (2020), no. 1, 207-226. Full text view only. ArXiv. -
New complex analytic methods in the study of non-orientable minimal surfaces in Rn
Antonio Alarcón, Franc Forstnerič, and Francisco J. López
Mem. Amer. Math. Soc. 264 (2020), no. 1283, vi+77 pp.
Providence, RI: American Mathematical Society (AMS)
ISBN: 978-1-4704-4161-6 (print); 978-1-4704-5812-6 (online). ArXiv. -
Every meromorphic function is the Gauss map of a conformal minimal surface
Antonio Alarcón, Franc Forstnerič, and Francisco J. López
J. Geom. Anal. 29 (2019), no. 4, 3011-3038. Full text view only. ArXiv. -
A construction of complete complex hypersurfaces in the ball with control on the topology
Antonio Alarcón, Josip Globevnik, and Francisco J. López
J. Reine Angew. Math. (Crelle's J.) 751 (2019), 289-308. ArXiv. -
New complex analytic methods in the theory of minimal surfaces: a survey
Antonio Alarcón and Franc Forstnerič
J. Aust. Math. Soc. 106 (2019), no. 3, 287-341. (Research-expository article.) Full text view only. ArXiv. -
Darboux charts around holomorphic Legendrian curves and applications
Antonio Alarcón and Franc Forstnerič
Int. Math. Res. Not. IMRN 2019 (2019), no. 3, 893-922. Free-access link. ArXiv. -
Interpolation and optimal hitting for complete minimal surfaces with finite total curvature
Antonio Alarcón, Ildefonso Castro-Infantes, and Francisco J. López
Calc. Var. Partial Differential Equations 58 (2019), no. 1, 58:21. Full text view only. ArXiv.
Correction, Calc. Var. Partial Differential Equations 59 (2020), no. 5, 59:178. Free-access link. ArXiv. -
Interpolation by conformal minimal surfaces and directed holomorphic curves
Antonio Alarcón and Ildefonso Castro-Infantes
Anal. PDE 12 (2019), no. 2, 561-604. ArXiv. -
Minimal surfaces in minimally convex domains
Antonio Alarcón, Barbara Drinovec Drnovšek, Franc Forstnerič, and Francisco J. López
Trans. Amer. Math. Soc. 371 (2019), no. 3, 1735-1770. ArXiv.
Papers 2006-2018
-
Every conformal minimal surface in R3 is isotopic to the real part of a holomorphic null curve
Antonio Alarcón and Franc Forstnerič
J. Reine Angew. Math. (Crelle's J.) 740 (2018), 77-109. ArXiv. -
Complete densely embedded complex lines in C2
Antonio Alarcón and Franc Forstnerič
Proc. Amer. Math. Soc. 146 (2018), no. 3, 1059-1067. ArXiv. -
Complete minimal surfaces densely lying in arbitrary domains of Rn
Antonio Alarcón and Ildefonso Castro-Infantes
Geom. Topol. 22 (2018), no. 1, 571-590. ArXiv. -
Proper holomorphic Legendrian curves in SL2(C)
Antonio Alarcón
J. Geom. Anal. 27 (2017), no. 4, 3013-3029. Full text view only. ArXiv. -
Representing de Rham cohomology classes on an open Riemann surface by holomorphic forms
Antonio Alarcón and Finnur Lárusson
Internat. J. Math. 28 (2017), no. 9, 1740004 (12 pp.). ArXiv. -
Complete embedded complex curves in the ball of C2 can have any topology
Antonio Alarcón and Josip Globevnik
Anal. PDE 10 (2017), no. 8, 1987-1999. ArXiv. -
Holomorphic Legendrian curves
Antonio Alarcón, Franc Forstnerič, and Francisco J. López
Compos. Math. 153 (2017), no. 9, 1945-1986. ArXiv. -
Embedded minimal surfaces in Rn
Antonio Alarcón, Franc Forstnerič, and Francisco J. López
Math. Z. 283 (2016), no. 1-2, 1-24. Full text view only. ArXiv. -
Complete bounded embedded complex curves in C2
Antonio Alarcón and Francisco J. López
J. Eur. Math. Soc. (JEMS) 18 (2016), no. 8, 1675-1705. ArXiv. -
The Minkowski problem, new constant curvature surfaces in R3, and some applications
Antonio Alarcón and Rabah Souam
J. Reine Angew. Math. (Crelle's J.) 710 (2016), 1-19. ArXiv. -
Every bordered Riemann surface is a complete conformal minimal surface bounded by Jordan curves
Antonio Alarcón, Barbara Drinovec Drnovšek, Franc Forstnerič, and Francisco J. López
Proc. London Math. Soc. 111 (2015), no. 4, 851-886. ArXiv. -
Capillary surfaces inside polyhedral regions
Antonio Alarcón and Rabah Souam
Calc. Var. Partial Differential Equations 54 (2015), no. 2, 2149-2166. Full text view only. ArXiv. -
The Calabi-Yau problem, null curves, and Bryant surfaces
Antonio Alarcón and Franc Forstnerič
Math. Ann. 363 (2015), no. 3, 913-951. Full text view only. ArXiv. -
Approximation theory for non-orientable minimal surfaces and applications
Antonio Alarcón and Francisco J. López
Geom. Topol. 19 (2015), no. 2, 1015-1062. ArXiv. -
Null holomorphic curves in C3 and applications to the conformal Calabi-Yau problem
Antonio Alarcón and Franc Forstnerič
In Complex Geometry and Dynamics: The Abel Symposium 2013, Abel Symposia 10 (2015), 101-121.
Springer-Verlag, Berlin-Heidelberg. (Research-expository article.) Full text view only. ArXiv. -
Null curves and directed immersions of open Riemann surfaces
Antonio Alarcón and Franc Forstnerič
Invent. Math. 196 (2014), no. 3, 733–771. Full text view only. ArXiv. -
Complete non-orientable minimal surfaces in R3 and asymptotic behavior
Antonio Alarcón and Francisco J. López
Anal. Geom. Metr. Spaces 2 (2014), 214-234. ArXiv. -
Properness of associated minimal surfaces
Antonio Alarcón and Francisco J. López
Trans. Amer. Math. Soc. 366 (2014), no. 10, 5139-5154. ArXiv. -
Harmonic diffeomorphisms between domains in the Euclidean 2-sphere
Antonio Alarcón and Rabah Souam
Comment. Math. Helv. 89 (2014), no. 1, 255-271. ArXiv. -
Every bordered Riemann surface is a complete proper curve in a ball
Antonio Alarcón and Franc Forstnerič
Math. Ann. 357 (2013), no. 3, 1049-1070. Full text view only. ArXiv. -
Compact complete null curves in Complex 3-space
Antonio Alarcón and Francisco J. López
Israel J. Math. 195 (2013), no. 1, 97-122. Full text view only. ArXiv. -
Proper holomorphic embeddings of Riemann surfaces with arbitrary topology into C2
Antonio Alarcón and Francisco J. López
J. Geom. Anal. 23 (2013), no. 4, 1794-1805. Full text view only. ArXiv. -
On harmonic quasiconformal immersions of surfaces in R3
Antonio Alarcón and Francisco J. López
Trans. Amer. Math. Soc. 365 (2013), no. 4, 1711-1742. ArXiv. -
Harmonic mappings and conformal minimal immersions of Riemann surfaces into RN
Antonio Alarcón, Isabel Fernández, and Francisco J. López
Calc. Var. Partial Differential Equations 47 (2013), no. 1-2, 227-242. Full text view only. ArXiv. -
Null curves in C3 and Calabi-Yau conjectures
Antonio Alarcón and Francisco J. López
Math. Ann. 355 (2013), no. 2, 429-455. Full text view only. ArXiv. -
Maximal surfaces and harmonic diffeomorphisms
Antonio Alarcón and Rabah Souam
Pure and Applied Differential Geometry PADGE 2012 - In Memory of Franki Dillen, p. 13-19. (Research-expository article.) pdf. -
Complete minimal surfaces and harmonic functions
Antonio Alarcón, Isabel Fernández, and Francisco J. López
Comment. Math. Helv. 87 (2012), no. 4, 891-904. ArXiv. -
Minimal surfaces in R3 properly projecting into R2
Antonio Alarcón and Francisco J. López
J. Differential Geom. 90 (2012), no. 3, 351-382. ArXiv. -
Inmersiones armónicas de superficies de Riemann en R3
Antonio Alarcón and Francisco J. López.
Florentino García Santos: In memoriam. Universidad de Granada, 2011, p. 1-8. (Research-expository article.) -
Proper harmonic maps from hyperbolic Riemann surfaces into the Euclidean plane
Antonio Alarcón and José A. Gálvez
Results Math. 60 (2011), no. 1-4, 487-505. Full text view only. ArXiv. -
Complete minimal surfaces in R3 with a prescribed coordinate function
Antonio Alarcón and Isabel Fernández
Differential Geom. Appl. 29 (2011), s. 1, S9-S15. ArXiv. -
Compact complete proper minimal immersions in strictly convex bounded regular domains of R3
Antonio Alarcón
AIP Conf. Proc. 1260 (2010), 105-111. pdf. -
Compact complete minimal immersions in R3
Antonio Alarcón
Trans. Amer. Math. Soc. 362 (2010), no. 8, 4063-4076. ArXiv. -
On the Calabi-Yau problem for maximal surfaces in L3
Antonio Alarcón
Differential Geom. Appl. 26 (2008), no. 6, 625-634. ArXiv. -
Limit sets for complete minimal immersions
Antonio Alarcón and Nikolai Nadirashvili
Math. Z. 258 (2008), no. 1, 107-113. Full text view only. ArXiv. -
On the existence of a proper conformal maximal disk in L3
Antonio Alarcón
Differential Geom. Appl. 26 (2008), no. 2, 151-168. ArXiv. -
Density theorems for complete minimal surfaces in R3
Antonio Alarcón, Leonor Ferrer, and Francisco Martín
Geom. Funct. Anal. 18 (2008), no. 1, 1-49. ArXiv. -
A uniqueness theorem for the singly periodic genus-one helicoid
Antonio Alarcón, Leonor Ferrer, and Francisco Martín
Trans. Amer. Math. Soc. 359 (2007), no. 6, 2819-2829. ArXiv. -
Recent progresses in the Calabi-Yau problem for minimal surfaces
Antonio Alarcón
Mat. Contemp. 30 (2006), 29-40. (Research-expository article.) pdf. -
On the singly periodic genus one helicoid
Antonio Alarcón, Leonor Ferrer, and Francisco Martín
Differ. Geom. Dyn. Syst. 8 (2006), 1-7. pdf.
Ph.D. Thesis
-
Superficies Minimales Completas en el Espacio Euclídeo
Antonio Alarcón
Universidad de Granada (2008) (Spanish).